It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-12-2008, 02:28 PM   #1
Senior Veteran
(female)
 
Join Date: Oct 2005
Location: New England
Posts: 744
scoot HB User
Heart palps

until a week ago, i had no heart palps since 2005 (thank goodness) when i was diagnosed hashi's and put on thyroxine.

i'm 6 weeks into my latest increase - the highest dose i've been on. i went from 62.5mcg which i tolerated well but felt symptomatic still, to 75mcg.

last weeks re-emergence of heart palps was first chalked off as a fluke, but with each day they've gotten worse.

to me this sounds like i better go back to 62.5mcg but i'd like to hear what you people think. overall i've also felt my heartrate uncomfortably high for me and i've had twitchy muscles.

thanks

Last edited by scoot; 08-12-2008 at 02:30 PM. Reason: i cant believe we cant say 'gawd' on here!!!

 
Old 08-12-2008, 05:21 PM   #2
Senior Veteran
(female)
 
Join Date: Nov 2006
Location: Acworth, GA USA
Posts: 617
Barbara_Ann HB UserBarbara_Ann HB User
Re: Heart palps

The palps could very well be your body getting acclaimated to the new dosage but, you should let your doctor know that you are experiencing them.

 
Sponsors Lightbulb
   
Old 08-13-2008, 09:31 AM   #3
Senior Member
(female)
 
Join Date: Nov 2006
Location: pa,usa
Posts: 129
alikat709 HB User
Re: Heart palps

i always got heart palps,twitchy muscles and also a burning muscle pain in my upper arms.It was usually to much t4. I would definately back off the dose a bit .You could try a lower dose rotating with the higher dose so you do a low dose 4 days and the higher dose the other days. I did this with 175 mcg/150 mcg for awhile. When I did straight 175 I went hyper /when I did straight 150mcg of went hypo .. I ended up just switching to armour in june and now I feel fabulous!!! No more synthroid for me.. That kept me sick, I am now on the road to recovery....

 
Old 08-14-2008, 06:42 AM   #4
Senior Veteran
(female)
 
Join Date: Oct 2005
Location: New England
Posts: 744
scoot HB User
Re: Heart palps

thank you for the feedback!

alikat: you have given me hope. i cut back on the levoxyl 3 days ago and the palps seem to have already abated. it sounds like the same problem you had. even my joint stiffness has changed. i dont think i can handle synthetics. i'm starting armour next week for the first time. hearing you have done well on it is very encouraging. wish me luck!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Heart palps:started instantly? HRT effects on palps? mcdowell Menopause 3 10-16-2007 07:42 AM
Heart palps while sleeping.... LuvMyLilDoggie Thyroid Disorders 21 08-05-2007 11:47 AM
menopause and heart palps momstheword Menopause 7 06-26-2007 05:25 PM
Heart palps, shortness of breath, Anxiety and GERD Somnambulist Heart Disorders 2 05-04-2007 09:57 PM
CONSTANT Heart Palps!!! ANNOYING!!!!!! Tommy2004 Heart Disorders 1 03-18-2007 01:12 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (666), midwest1 (617), FinnMaid (302), Reece (220), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), Bran'sNana (44), ladybud (41)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (855), janewhite1 (823), Titchou (769), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (654), BlueSkies14 (610)



All times are GMT -7. The time now is 05:00 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!